A limit theorem for a supercritical branching process
Matematičeskie zametki, Tome 9 (1971) no. 5, pp. 585-592
Cet article a éte moissonné depuis la source Math-Net.Ru
The limit distribution if calculated for the time at which a supercritical branching process reaches the level $x$, when $x\to\infty$.
@article{MZM_1971_9_5_a12,
author = {A. V. Nagaev},
title = {A~limit theorem for a~supercritical branching process},
journal = {Matemati\v{c}eskie zametki},
pages = {585--592},
year = {1971},
volume = {9},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1971_9_5_a12/}
}
A. V. Nagaev. A limit theorem for a supercritical branching process. Matematičeskie zametki, Tome 9 (1971) no. 5, pp. 585-592. http://geodesic.mathdoc.fr/item/MZM_1971_9_5_a12/